| Catalog Number |
36010 |
| Medical Device Problem Code |
Failure to Run on Battery (1466)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a spectrum wireless battery module powered off without user input.This occurred during an unspecified process step in the critical care area.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
The device was received for evaluation.Functional testing was performed and did not identify any issues related to the customer reported condition.The reported powered off without user input was not reproduced.A service history review was performed and revealed that the current reported problem does appear as a repeat symptom within the past 12 months and the battery cell was replaced.Review of the prior service record indicates that all service actions were completed during the prior return.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
The device was received for evaluation.Functional testing was performed and did not identify any issues related to the customer reported condition.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.